# SDR UALA2009051301365

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 32,082 hours, 7,197 cycles
- Engine: Pwa PW4077
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SYNOPTIC PAGE DOES NOT SHOW PRESSURE BAR WHEN RIGHT PUMPS ARE ON. FUEL MGNT INFO PAGE INDICATES BOTH RT PUMPS ARE COMMANDED ON WITH PRESSURE, NO EICAS MESSAGES.  AFTER ENGINE START ALL FUEL SYNOPTICS APPEARED NORMAL. FUEL PAGE CKS NORMAL.
